# SDR QXEA9901294

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misinstalled
- Location: Frame 4900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER 50, A SECTION FROM FRAME 4900 TO SPLICE BETWEEN FRAMES 5805 AND 6305 IS INCORRECT THICKNESS FOR THIS LOCATION.  REPLACED STRINGER IAW HORIZON AIR EA 4-53-824.
